View : 230 Download: 0

Explicit formula for coefficients of todd series of lattice cones

Title
Explicit formula for coefficients of todd series of lattice cones
Authors
Chae H.-J.Jun B.Lee J.
Ewha Authors
이정연
SCOPUS Author ID
이정연scopusscopus
Issue Date
2015
Journal Title
Communications of the Korean Mathematical Society
ISSN
1225-1763JCR Link
Citation
vol. 30, no. 2, pp. 73 - 79
Keywords
Dedekind sumLattice coneTodd series
Publisher
Korean Mathematical Society
Indexed
SCOPUS; KCI scopus
Abstract
Todd series are associated to maximal non-degenerate lattice cones. The coefficients of Todd series of a particular class of lattice cones are closely related to generalized Dedekind sums of higher dimension. We generalize this construction and obtain an explicit formula for coefficients of the Todd series. It turns out that every maximal non-degenerate lattice cone, hence the associated Todd series can be obtained in this way. © 2015 Korean Mathematical Society.
DOI
10.4134/CKMS.2015.30.2.073
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE